# SDR C2XA02CL042

- Difficulty date: February 9, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N25504
- Make and model: Emb EMB-135ER
- Aircraft serial: 145186
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Meter
- Part number: 23052613
- Part serial: P9852
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 2,912 hours, 2,708 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3061 THE CREW REPORTED THE NR 1 FUEL FLOW INDICATOR WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 FUEL FLOW METER.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
